# SDR UIEA2020092802119

- Difficulty date: September 26, 2020
- Submitted: September 29, 2020
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 93,417 hours, 18,223 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Buss
- Condition: Failed
- Location: Right
- Stage of operation: DE
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

RIGHT BUS FAILED, RESET VIA QRH, FAILED A SECOND TIME.  PER CREW WHILE DESCENDING FROM 180 WHEN TURNING ON THE LANDING LIGHTS THE RT BUS FAILED.   WHEN MX WENT TO DEBREIF THE CREW FOUND BOTH LT & RT BUSES OFF AND AC WAS ON STANDBY POWER, PER FIM 24-41 FT 805.  RESET BOTH BUSES AND BITE THE BPCU, PER 24-20 FT 801, NO FAULTS NOTED.  RAN BOTH ENGINES TO DO AN IDG LOAD TEST, PER AMM 71-00-00 AND AMM 24-11-00, NO FAULTS NOTED.
